AIMS Mathematics (Apr 2023)

On fixed-point approximations for a class of nonlinear mappings based on the JK iterative scheme with application

  • Junaid Ahmad ,
  • Kifayat Ullah ,
  • Hasanen A. Hammad ,
  • Reny George

DOI
https://doi.org/10.3934/math.2023694
Journal volume & issue
Vol. 8, no. 6
pp. 13663 – 13679

Abstract

Read online

The goal of this manuscript is to introduce the JK iterative scheme for the numerical reckoning of fixed points in generalized contraction mappings. Also, weak and strong convergence results are investigated under this scheme in the setting of Banach spaces. Moreover, two numerical examples are given to illustrate that the JK iterative scheme is more effective than some other iterative schemes in the literature. Ultimately, as an application, the JK iterative scheme is applied to solve a discrete composite functional differential equation of the Volterra-Stieljes type.

Keywords